Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 949723, 12 pages
http://dx.doi.org/10.1155/2014/949723
Research Article

An Efficient Methodology for Calibrating Traffic Flow Models Based on Bisection Analysis

1Department of Civil Engineering, University of Massachusetts, Amherst, MA 01003, USA
2State Key Laboratory of Automotive Safety and Energy, Tsinghua University, Beijing 100084, China

Received 19 July 2013; Accepted 22 December 2013; Published 18 February 2014

Academic Editor: Bo Yu

Copyright © 2014 Enzo C. Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enzo C. Jia, Jianqiang Wang, and Daiheng Ni, “An Efficient Methodology for Calibrating Traffic Flow Models Based on Bisection Analysis,” Journal of Applied Mathematics, vol. 2014, Article ID 949723, 12 pages, 2014. https://doi.org/10.1155/2014/949723.